Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oa.tib.eu/renate/handle/123456789/3072
Dateien zu dieser Publikation:
Datei GrößeFormat 
787937630.pdf604,8 kBAdobe PDFAnzeigen/Öffnen
Titel: Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D
Autor(en): Barrenechea, Gabriel R.John, VolkerKnobloch, Petr
URI: https://doi.org/10.34657/3208
https://oa.tib.eu/renate/handle/123456789/3072
Erscheinungsjahr: 2014
Publiziert in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1916, ISSN 2198-5855
Verlag: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: Algebraic flux correction schemes are nonlinear discretizations of convection dominated problems. In this work, a scheme from this class is studied for a steady-state convection-diffusion equation in one dimension. It is proved that this scheme satisfies the discrete maximum principle. Also, as it is a nonlinear scheme, the solvability of the linear subproblems arising in a Picard iteration is studied, where positive and negative results are proved. Furthermore, the non-existence of solutions for the nonlinear scheme is proved by means of counterexamples. Therefore, a modification of the method, which ensures the existence of a solution, is proposed. A weak version of the discrete maximum principle is proved for this modified method.
Schlagwörter: Finite element method; convection-diffusion equation; algebraic flux correction; discrete maximum principle; fixed point iteration; solvability of linear subproblems; solvability of nonlinear problem
Publikationstyp: Other; Text
Publikationsstatus: publishedVersion
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige
Barrenechea, Gabriel R., Volker John and Petr Knobloch, 2014. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. 2014. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Barrenechea, G. R., John, V. and Knobloch, P. (2014) “Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D.” Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Barrenechea G R, John V, Knobloch P. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2014.
Barrenechea, G. R., John, V., & Knobloch, P. (2014). Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D (Version publishedVersion). Version publishedVersion. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Barrenechea G R, John V, Knobloch P. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. Published online 2014.


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.